# SDR FDEA201012304784

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,498 hours, 25,983 cycles
- Engine: Ge CF680
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: ABS030901
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ECAM, FWD CARGO DOOR NOT CLOSED CAME ON AT FL 220 ON DEPARTURE, RAN QRH, CABIN ALT OK, RETURNED TO DEPARTURE, FWD CARGO SWITCH FAULT ECAM CAME ON LATER.   R & R FWD CARGO DOOR SWITCH (16WS) IAW MM 52-71-11-04.
